Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 66, NWS Grand Forks, ND

June 18, 2007Beltrami County, Hubbard County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 18, 2007, 1:09 AM CDT for Beltrami County, Hubbard County, Minnesota. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2007, 1:09 AM CDT (06:09 UTC)
Expired
Jun 18, 2007, 2:15 AM CDT
In force
66 min
Issued by
NWS Grand Forks, ND
Area
Counties, with a storm outline in the text

Counties Beltrami County, MN, Hubbard County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 186 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 1:20 AM CDTTSTM WND DMGE Bemidji, MN8 INCH DIAMETER 20 YEAR OLD PINE TREE FELLED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 12:03 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 6.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
494 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 180609
SVRFGF
MNC007-057-180715-
/O.NEW.KFGF.SV.W.0066.070618T0609Z-070618T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
109 AM CDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
  THIS INCLUDES THE CITY OF BEMIDJI...
  HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 215 AM CDT

* AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS LOCATED 8 MILES NORTHWEST OF DEBS...OR 28
  MILES NORTHWEST OF BEMIDJI...MOVING TO THE NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RED LAKE AT 120 AM CDT...
  REDBY AT 130 AM CDT...
  PONEMAH AT 135 AM CDT...
  SAUM AT 150 AM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4827 9514 4690 9508 4692 9483 4749 9478
      4752 9450 4829 9452

$$
GV
2 follow-up statements
000 
WWUS53 KFGF 180652
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
152 AM CDT MON JUN 18 2007

MNC007-057-180715-
/O.CON.KFGF.SV.W.0066.000000T0000Z-070618T0715Z/
HUBBARD MN-BELTRAMI MN-
152 AM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EASTERN BELTRAMI AND CENTRAL HUBBARD COUNTIES...

AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THE STORM WAS LOCATED NEAR SHOTLEY...OR 40 MILES NORTH OF
BEMIDJI...MOVING TO THE NORTHEAST AT 40 MPH.

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHWESTERN MINNESOTA.

LAT...LON 4827 9514 4690 9508 4692 9483 4749 9478
      4752 9450 4829 9452

$$
GV
000 
WWUS53 KFGF 180707
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
207 AM CDT MON JUN 18 2007

MNC007-057-180717-
/O.EXP.KFGF.SV.W.0066.000000T0000Z-070618T0715Z/
HUBBARD MN-BELTRAMI MN-
207 AM CDT MON JUN 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BELTRAMI AND CENTRAL
HUBBARD COUNTIES WILL EXPIRE AT 215 AM CDT...

AT 207 AM CDT...THE SEVERE THUNDERSTORM HAS MOVED OUT OF CENTRAL
HUBBARD AND EASTERN BELTRAMI COUNTIES. SO THE WARNING WILL BE ALLOWED
TO EXPIRE AT 215 AM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHWESTERN MINNESOTA.

LAT...LON 4827 9514 4690 9508 4692 9483 4749 9478
      4752 9450 4829 9452

$$
GV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 9:40 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 17, 9:40 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
940 PM CDT SUN JUN 17 2007

.UPDATE...MAIN PUSH OF STRONG THUNDERSTORMS IS IN CENTRAL ND/NORTH
CENTRAL SD AND MOVING NORTHEAST...STRONG DIVERGENCE BEING PROVIDED
BY AN UPPER JET AND CONVERGENCE SURGING SOUTHEAST INTO THE CENTRAL
HIGH PLAINS. EXPECT THE SURFACE LOW BETWEEN JMS AND ABR TO FINALLY
SURGE NORTHEAST AS A RESULT OF THESE FACTORS. TORNADOES STILL A
POSSIBILITY AND BIS IS GETTING THEIR SHARE. DEEP SHEAR WILL STAY
STRONG THROUGH MUCH OF TONIGHT BUT ELEVATION OF THEIR BASE WILL
TRANSITION THE THREAT MORE TO HAIL/WIND. GREATEST THREAT OF HEAVY
RAIN/FLOODING IS STILL SOUTHEAST ND WHERE A LARGER AREA OF STORMS
AND HEAVY RAIN IS UPSTREAM AND TARGETING THE AREA. FARTHER NORTH
RADAR INDICATES THAT STORMS MAY END IN A FEW HOURS.

&&

.PREV DISCUSSION... /ISSUED 245 PM CDT SUN JUN 17 2007/

SHORT TERM...CHALLENGES TO REMAIN WITH HEAVY RAIN AND SEVERE
THUNDERSTORM POTENTIAL. SEE PMDHMD FOR MODEL PREFERENCE
EXPLANATION...WILL LEAN TOWARD 12Z NAM.

WARM FRONT EXTENDS FROM SFC LOW ACROSS SOUTH CENTRAL ND THROUGH
A LINE FROM DVL-GFK-VWU. THERE ARE A LOT OF CLOUDS N OF THIS FRONT
WHICH IS CURRENTLY KEEPING TEMPS VERY COOL (NEAR 60F).
HOWEVER...SOUTH OF THE FRONT TEMPS ARE CLIMBING IN THE 80S WITH
DEWPOINTS NEARING 70F. THIS LEADS TO MLCAPES OF 2500-3500 J/KG
WHICH COULD BE 500 J/KG HIGHER BY PEAK HEATING. RIGHT NOW WARM
MID-LEVEL TEMPS ARE CAPPING ANY THUNDERSTORM ACTIVITY IN THE
UNSTABLE AIRMASS. HOWEVER...THERE ARE ISOLD WEAK STORMS NORTH OF
THE WARM FRONT AHEAD OF THE WARMER MID-LEVEL TEMPS. WATER VAPOR
IMAGERY SHOWS MULTIPLE WEAK IMPULSES AHEAD OF THE MAIN LOW NOW
ACROSS CENTRAL MONTANA. SEE SWODY1 FOR DETAILS ON SEVERE
POTENTIAL. IT SHOULD BE A BUSY NIGHT WITH THE MAIN THREAT BEING AN
EXPECTED SQUALL LINE TO PROPAGATE THROUGH THE FA OVERNIGHT AS COLD
FRONT MOVES THROUGH BREAKING THE CAP. AHEAD OF THIS SQUALL
LINE...SUPERCELLS WILL BE POSSIBLE IF ANY WEAK IMPULSE CAN BREAK
THE CAP. STORMS SHOULD GRADUALLY WEAKEN BY MONDAY MORNING AND MOVE
OUT OF THE FA.

THE BEST HEAVY RAIN POTENTIAL APPEARS TO BE ACROSS THE SOUTHERN FA
WITH HPC SHOWING A SLIGHT RISK OF EXCESSIVE RAINFALL. THIS AREA
CURRENTLY HAS GREATEST INSTABILITY AND EVEN THOUGH SYSTEM WILL BE
PROGRESSIVE PWATS ABOVE 1.75 INCHES SUGGEST 1-2 INCHES RAIN IN A
SHORT DURATION LIKELY. WILL ISSUE FLASH FLOOD WATCH FOR SOUTHERN
RED RIVER VALLEY WHERE AREAL FLOODING IS ONGOING AND BEST
POTENTIAL FOR HEAVY RAINFALL IS (JUST NOT SURE HOW FAR NORTH WARM
FRONT WILL GET. WILL MONITOR OTHER AREAS WHERE CONFIDENCE IS LESS
FOR HEAVY RAINFALL. IF AN MCS IN TRACKING TOWARD THESE AREAS MAY
EXPAND WATCH THEN.

WILL CANCEL REMAINDER OF WIND ADVISORY A BIT EARLY (NEAR 4PM)
AS WINDS SHOULD SLACKEN REMAINDER OF AFTERNOON AS TROUGH/COLD FRONT
APPROACH.

COULD BE SOME ISOLATED SHOWERS/THUNDER MONDAY AFTERNOON AS COLD
CORE ALOFT MOVES THROUGH. ALSO A CHANCE FOR THUNDERSTORMS TUE
NIGHT WITH WEAK WAVE MOVING THROUGH. RAINFALL FROM THESE SYSTEMS
NOT EXPECTED TO BE SIGNIFICANT.

LONG TERM (THU-SUN)...LONG RANGE MODELS IN REASONABLE AGREEMENT
THROUGH BRUNT OF EXTENDED PERIOD. SLIGHT TIMING DIFFERENCES WITH
ARRIVAL OF SURFACE LOW PRESSURE HEADING INTO WEEKEND. MID LEVEL
RIDGING HOLDS FOR REMAINDER OF WORK WEEK BEFORE A TRANSITION BACK
TO SW FLOW ALOFT WITH LOW PRESSURE WORKING BACK INTO FA DURING
WEEKEND. FOR NOW WILL INTRODUCE LOW POPS FOR WEEKEND PERIOD WITH
ABOVE. TEMPERATURES LOOK SEASONAL THROUGH PERIOD.

AVIATION...MVFR/LCL IFR CIGS CONFINED TO AREAS NORTH OF WARM
FRONT...DVL-GFK-BJI LINE LIFTING SLOWLY NORTH THROUGH AFTERNOON.
SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WINDS EXPECTED LATER
THIS EVENING INTO OVERNIGHT AS SQUALL LINE ASSOCIATED WITH COLD
FRONT MOVES ACROSS FORECAST AREA. FAVORED SEVERE POTENTIAL WILL BE
SOUTH OF A DVL-GFK-BJI LINE.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 4 AM CDT MONDAY FOR NDZ038-039-049-052-
     053.

MN...FLASH FLOOD WATCH UNTIL 4 AM CDT MONDAY FOR MNZ003-029.

&&

GV
Hazardous weather outlook, Jun 17, 5:24 AM CDT, 19 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
524 AM CDT SUN JUN 17 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
524 AM CDT SUN JUN 17 2007

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ACROSS ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL
MINNESOTA. STRONG TO SEVERE THUNDERSTORMS WILL OCCUR THIS MORNING
ALONG AND NORTH OF INTERSTATE 94 THROUGH 10 AM. THEREAFTER...THE
FOCUS FOR STORMS WILL DEVELOP ONCE AGAIN LATE THIS AFTERNOON AND
THIS EVENING...MAINLY AFTER 6 PM. THE MAIN THREAT WILL BE LARGE
HAIL...DAMAGING WIND AND ISOLATED TORNADOES. IN ADDITION...HEAVY
RAINFALL IS ALSO POSSIBLE...WHICH MAY CAUSE LOCALIZED FLOODING.

RIVERINE FLOODING WILL CONTINUE IN THE RED RIVER VALLEY FROM OSLO
AND POINTS SOUTH...AND ON TRIBUTARIES OF THE RED RIVER IN
MINNESOTA FROM RECENT HEAVY RAIN. ADDITIONAL RAINFALL THROUGH THIS
WEEKEND WILL LIKELY INCREASE INFLOWS INTO THE RIVER SYSTEM...AND
ADD TO THE FLOODING CONCERNS. STAY TUNED TO LATER STATEMENTS...AND
REFER TO THE LATEST HYDROLOGIC PRODUCTS ISSUED BY THE NATIONAL
WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

DK

In the hours before

Local storm report, Jun 18, 12:43 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1243 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     TSTM WND GST     6 N ERSKINE             47.75N 96.01W
06/17/2007  M73 MPH          POLK               MN   MESONET

            73 MPH GUST MEASURED AT MNDOT RWIS SITE ON HWY 59.

&&

GGUST
Local storm report, Jun 18, 12:56 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1256 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     4 E MILNOR              46.26N 97.37W
06/17/2007                   SARGENT            ND   LAW ENFORCEMENT

            TREES UPROOTED...LARGE ENOUGH WHERE HE COULD NOT GET HIS
            ARMS AROUND THE TRUNK. ALSO BRANCHES LARGER THAN BEACH
            BALLS BROKEN OFF TREES.

&&

KRAMLICH
Local storm report, Jun 18, 12:57 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1257 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          CROOKSTON               47.77N 96.61W
06/17/2007                   POLK               MN   EMERGENCY MNGR

            DEBRIS REPORTED ON SOUTHERN EDGE OF CROOKSTON.

0411 PM     TORNADO          2 W CROOKSTON           47.77N 96.65W
06/17/2007                   POLK               MN   EMERGENCY MNGR

            2 MI WEST OF CROOKSTON ON CTY ROAD 9 TOUCHDOWN WITH
            DEBRIS REPORTED.

0412 PM     TORNADO          2 SW CROOKSTON          47.75N 96.64W
06/17/2007                   POLK               MN   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTED TOUCHDOWN WITH DEBRIS.

0807 PM     HAIL             4 E WEBSTER             48.28N 98.79W
06/17/2007  E0.75 INCH       RAMSEY             ND   PUBLIC

0919 PM     FUNNEL CLOUD     3 SW HANNAFORD          47.28N 98.23W
06/17/2007                   GRIGGS             ND   PUBLIC

            FUNNEL CLOUDS REPORTED FOMRING AND THEN QUICKLY
            DISSIPATING 3 SW OF HANNAFORD.

0944 PM     HAIL             2 SW LANKIN             48.29N 97.95W
06/17/2007  E0.75 INCH       WALSH              ND   TRAINED SPOTTER

0958 PM     HAIL             2 SW LANKIN             48.29N 97.95W
06/17/2007  E0.75 INCH       WALSH              ND   TRAINED SPOTTER

0958 PM     HAIL             LANKIN                  48.31N 97.92W
06/17/2007  M1.00 INCH       WALSH              ND   TRAINED SPOTTER

1025 PM     HAIL             3 ESE FINLEY            47.49N 97.78W
06/17/2007  E0.75 INCH       STEELE             ND   PUBLIC

1105 PM     TSTM WND DMG     4 E MILNOR              46.26N 97.37W
06/17/2007                   SARGENT            ND   LAW ENFORCEMENT

            SEVERAL LARGE TREES BLOWN DOWN ON FARMSTEAD.

1135 PM     TSTM WND GST     1 W HICKSON             46.67N 96.83W
06/17/2007  M61.00 MPH       CASS               ND   STORM CHASER

1137 PM     TSTM WND GST     2 N FARGO               46.91N 96.82W
06/17/2007  M63.00 MPH       CASS               ND   ASOS

            MEASURED 55 KNOTS AT FARGO HECTOR AIRPORT ASOS.

1142 PM     TSTM WND GST     5 ESE MOORHEAD          46.84N 96.66W
06/17/2007  M72.00 MPH       CLAY               MN   MESONET

            PEAK WIND MEASURED AT MNDOT RWIS WIND SENSOR NORTH OF THE
            MOORHEAD AIRPORT ON INTERSTATE 94.

1142 PM     TSTM WND DMG     FARGO                   46.88N 96.82W
06/17/2007                   CASS               ND   LAW ENFORCEMENT

            PUBLIC REPORTS OF LARGE TREE BRANCHES BROKEN DOWN.

1147 PM     TSTM WND DMG     1 SW KELSO              47.31N 97.04W
06/17/2007                   TRAILL             ND   LAW ENFORCEMENT

            SEMI TOWING TWO TRAILERS AT MILE MARKER 97 ON I-29 HAD
            THE SECOND TRAILER IT WAS TOWING BLOWN ON ITS SIDE INTO
            THE MEDIAN BY STRAIGHT LINE WINDS.

1150 PM     TSTM WND DMG     WYNDMERE                46.26N 97.13W
06/17/2007                   RICHLAND           ND   LAW ENFORCEMENT

            TREE DOWN IN WYNDMERE...FELL ON POWER LINES

1154 PM     TSTM WND DMG     MOORHEAD                46.86N 96.76W
06/17/2007                   CLAY               MN   LAW ENFORCEMENT

            POWER OUTAGES IN MOORHEAD DUE TO DAMAGING WINDS.

1220 AM     TSTM WND GST     3 SSE MAHNOMEN          47.27N 95.94W
06/18/2007  M60.00 MPH       MAHNOMEN           MN   MESONET

            PEAK WIND REPORTED BY MNDOT RWIS WIND SENSOR ON HWY 59.

1228 AM     TSTM WND GST     6 N ERSKINE             47.75N 96.01W
06/18/2007  M73.00 MPH       POLK               MN   MESONET

            73 MPH GUST MEASURED AT MNDOT RWIS SITE ON HWY 59.

1229 AM     TSTM WND GST     3 S BROOKS              47.77N 96.00W
06/18/2007  M73.00 MPH       RED LAKE           MN   MESONET

            73 MPH MEASURED AT MNDOT RWIS SITE ON HWY 59.

1236 AM     TSTM WND GST     FOSSTON                 47.58N 95.75W
06/18/2007  E60.00 MPH       POLK               MN   LAW ENFORCEMENT

&&

GGUST
Local storm report, Jun 18, 1:00 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
100 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     TSTM WND GST     3 ESE LAKE PARK         46.87N 96.04W
06/18/2007  M63 MPH          BECKER             MN   MESONET

            PEAK WIND REPORTED AT MNDOT RWIS WIND SENSOR ON HWY 10.

&&

GGUST
Local storm report, Jun 18, 1:01 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
101 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     9 E FERTILE             47.53N 96.10W
06/18/2007                   POLK               MN   TRAINED SPOTTER

            SPOTTER ESTIMATED WIND TO BE AT LEAST 55MPH. SNAPPED AN
            8FT TALL 10IN DIAMETER TREE...BLEW TRAMPOLINE 50-60FT
            AWAY AND TIPPED OVER METAL CITY DUMPSTER.

&&

KRAMLICH
Local storm report, Jun 18, 1:07 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
107 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     4 SW DETROIT LAKES      46.77N 95.90W
06/18/2007                   BECKER             MN   TRAINED SPOTTER

            SEVERAL 10 TO 12 INCH DIAMETER TREES DOWN NEAR LAKE
            SALLIE. WINDS ESTIMATED IN EXCESS OF 60 MPH BY
            EXPERIENCED BROADCAST METEOROLOGIST.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 11:28 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin62 min
Jun 17, 11:52 PM CDTSevere Thunderstorm WarningFGFBecker, Mahnomen, Norman, Otter Tail53 min
Jun 18, 12:10 AM CDTSevere Thunderstorm WarningFGFPolk, Red Lake65 min
Jun 18, 12:45 AM CDTSevere Thunderstorm WarningFGFClearwater60 min
Jun 18, 12:46 AM CDTSevere Thunderstorm WarningFGFPennington59 min
Jun 18, 5:00 AM CDTWind AdvisoryFGFBecker, Clay, Grant, Kittson, Mahnomen, Marshall and 7 more16 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.